EconPapers    
Economics at your fingertips  
 

Savagés theorem with a finite number of states

Faruk Gul

Journal of Economic Theory, 1992, vol. 57, issue 1, 99-110

Abstract: Conditions which guarantee the existence of a (subjective) expected utility representation of preferences, when the state space is finite, are presented. The key assumptions are continuity and an analogue of the independence axiom.

Date: 1992
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022053105800420
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:57:y:1992:i:1:p:99-110

DOI: 10.1016/S0022-0531(05)80042-0

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jetheo:v:57:y:1992:i:1:p:99-110